# SDR DL72S980323

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- Engine: Pwa JT8D15A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 04301512150
- Condition: Broken
- Location: Nr 1 Engine
- Part time: 66,166 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AT CRUISE, GOT NR 1 ENG FIRE WARNING.  SHUTDOWN ENGINE.  REPLACED CLAMP ON 13TH STG DUCT AND REPAIRED BURNED WIRES.
